MathSciNet Relay Station
MathSciNet bibliographic data
MR1356781 57R15 (57N13 57N65)
Gompf, Robert E. A new construction of symplectic manifolds. Ann. of Math. (2) 142 (1995), no. 3, 527–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement